# SDR SWIA200819368

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 35,026 hours, 29,111 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3768 - DURING APPROACH MAIN GEAR DID NOT EXTEND.  MANUAL EXTENSION REQUIRED TO EXTEND MAINS.  REPLACED MLG SELECTOR VALVE IAW MM 32-32-10.  OPS AND LEAK CHECK GOOD, PN 750005000, SN/OFF 0033.
